About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 216035, 4 pages
http://dx.doi.org/10.1155/2013/216035
Research Article

Existence and Uniqueness of the Positive Definite Solution for the Matrix Equation

Department of Mathematics, Heze University, Heze, Shandong 274015, China

Received 15 May 2013; Revised 23 June 2013; Accepted 4 July 2013

Academic Editor: Vejdi I. Hasanov

Copyright © 2013 Dongjie Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. M. Ran and M. C. B. Reurings, “A nonlinear matrix equation connected to interpolation theory,” Linear Algebra and Its Applications, vol. 379, pp. 289–302, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Ferrante and B. C. Levy, “Hermitian solutions of the equation X=Q+NX1N,” Linear Algebra and Its Applications, vol. 247, pp. 359–373, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. I. Hasanov, “Notes on two perturbation estimates of the extreme solutions to the equations X±AX1A=Q,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1355–1362, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. J. Gao and Y. H. Zhang, “Hermitian positive definite solutions of the matrix equation XAXqA=Q(q>0),” Mathematica Numerica Sinica, vol. 29, no. 1, pp. 73–80, 2007 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  5. X. Y. Yin and S. Y. Liu, “Positive definite solutions of the matrix equations X±AX1A=Q(q>0),” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3727–3739, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Cai and G. L. Chen, “On the Hermitian positive definite solutions of nonlinear matrix equation Xs+AXtA=Q,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 117–123, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. M. Sarhan, N. M. El-Shazly, and E. M. Shehata, “On the existence of extremal positive definite solutions of the nonlinear matrix equation Xr+i=1mAiXδiAi=I,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1107–1117, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Lim, “Solving the nonlinear matrix equation X=Q+i=1mMiXδiMi via a contraction principle,” Linear Algebra and its Applications, vol. 430, no. 4, pp. 1380–1383, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. F. Duan and A. P. Liao, “On Hermitian positive definite solution of the matrix equation Xi=1mAiXrAi=Q,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 27–36, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-G. Sun, “Perturbation analysis of the matrix equation X=Q+AH(X^C)1A,” Linear Algebra and Its Applications, vol. 372, pp. 33–51, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet